# SDR DALA2023101008309

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TYPE EXFOLIATION ON PREVIOUS REPAIR BTW STA Y=960 TO Y=980, LOWER DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00168: CORROSION LEVEL 2. CORROSION TYPE EXFOLIATION ON PREVIOUS REPAIR BTW STA Y=960 TO Y=980, LOWER DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 612138-14 REV ORIGINAL, SECTION I: TIME LIMITED REPAIR. REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE FROM TIME OF INSTALLATION ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA ADVISORY CIRCULAR 120-93 UNDER LOG 0004872. ASSOCIATED ER/A 14-612138 ADDED FOR AC 9519. (LP #0010117)
